Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 809262, 5 pages
http://dx.doi.org/10.1155/2013/809262
Research Article

Existence of Multiple Solutions for a Class of Biharmonic Equations

Department of Mathematics, Qilu Normal University, Jinan 250013, China

Received 17 July 2013; Revised 28 October 2013; Accepted 11 November 2013

Academic Editor: Cengiz Çinar

Copyright © 2013 Chunhan Liu and Jianguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973. View at Publisher · View at Google Scholar
  2. H. Brezis and L. Nirenberg, “Positive solutions of nonlinear elliptic equation involving critical Sobolev exponents,” Communications on Pure and Applied Mathematics, vol. 36, no. 4, pp. 437–477, 1983. View at Publisher · View at Google Scholar
  3. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMs Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
  4. R. Pei, “Multiple solutions for a fourth-order nonlinear elliptic problem,” Boundary Value Problem, vol. 2012, no. 39, pp. 1–8, 2012. View at Publisher · View at Google Scholar
  5. A. C. Lazer and P. J. Mckenna, “Large-amplitude periodic oscillations in suspension bridges. Some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. G. Tarantello, “A note on a semilinear elliptic problem,” Differential Integral Equations, vol. 5, no. 3, pp. 561–565, 1992. View at Google Scholar
  7. C. V. Pao, “On fourth-order elliptic boundary value problems,” Proceedings of the American Mathematical Society, vol. 128, no. 4, pp. 1023–1030, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. A. M. Micheletti and A. Pistoia, “Multiplicity results for a fourth-order semilinear elliptic problem,” Nonlinear Analysis, Theory, Methods and Applications, vol. 31, no. 7, pp. 895–908, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. G. Xu and J. Zhang, “Existence results for some fourth-order nonlinear elliptic problems of local superlinearity and sublinearity,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 633–640, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Z. Jihui, “Existence results for some fourth-order nonlinear elliptic problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 45, no. 1, pp. 29–36, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. Zhou and X. Wu, “Sign-changing solutions for some fourth-order nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 542–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Y. Wei, “Multiplicity results for some fourth-order elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 797–807, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. B. Marino and S. Enrico, Semmilinear Elliptic Equations for Beginners, Springer, London, UK, 2011.
  14. K. Chang, Infinite Dimensional Morse Theory and Multipli Solutions Problems, Birkhäauser, Boston, Mass, USA, 1993.
  15. J. Liu and J. Su, “Remarks on multiple nontrivial solutions for Quasi-linear resonant problems,” Journal of Mathematical Analysis and Applications, vol. 258, no. 1, pp. 209–222, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus